# SDR SIMA201910287001

- Difficulty date: October 27, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 48,658 hours, 41,090 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 8166181
- Condition: Inoperative
- Location: Nr 1 A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PACK 1 OVRLD MESSAGE IN FLIGHT COMPLETED QRH, PAX NOTED NOISE & SMELL IN CABIN-C/A-REMOVED AND REPLACED DUCT IAW AMM TASK 21-51-01.
